MathSciNet Relay Station
MathSciNet bibliographic data
MR2331433 34K50 (62M45 92B20)
Sun, Yonghui; Cao, Jinde $p$th moment exponential stability of stochastic recurrent neural networks with time-varying delays. Nonlinear Anal. Real World Appl. 8 (2007), no. 4, 1171–1185.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement